메뉴 건너뛰기




Volumn 63, Issue 6, 2001, Pages

Tendency towards maximum complexity in a nonequilibrium isolated system

Author keywords

[No Author keywords available]

Indexed keywords

ASYMPTOTIC STABILITY; CALCULATIONS; COMPUTATIONAL COMPLEXITY; COMPUTATIONAL METHODS; ENTROPY; INTEGRODIFFERENTIAL EQUATIONS; LAGRANGE MULTIPLIERS; PHASE EQUILIBRIA; PROBABILITY DISTRIBUTIONS;

EID: 0035363009     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.63.066116     Document Type: Article
Times cited : (186)

References (15)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.